# SDR AMTA200700413

- Difficulty date: September 3, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Malfunctioned
- Location: Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG APU BAT CHARGER DISPLAYED WITH APU DISCH LGT EXTING.  T/S IAW FIN 24-31-00, BLOCKS 1 AND 2, SYSTEM IS OK.  (K)
